About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 681523, 11 pages
http://dx.doi.org/10.1155/2013/681523
Research Article

On Existence of Stabilizing Switching Laws within a Class of Unstable Linear Systems

1Graduate Institute of Automation and Control, National Taiwan University of Science and Technology, No. 43, Section 4, Keelung Road, Da’an District, Taipei 10607, Taiwan
2Institute of Electrical Control Engineering, National Chiao Tung University, No. 1001, Ta Hsueh Road, Hsinchu 30010, Taiwan

Received 18 June 2013; Revised 23 September 2013; Accepted 23 September 2013

Academic Editor: Hamid Reza Karimi

Copyright © 2013 Sendren Sheng-Dong Xu and Chih-Chiang Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sendren Sheng-Dong Xu and Chih-Chiang Chen, “On Existence of Stabilizing Switching Laws within a Class of Unstable Linear Systems,” Abstract and Applied Analysis, vol. 2013, Article ID 681523, 11 pages, 2013. doi:10.1155/2013/681523